# SDR 20001025SH007

- Difficulty date: September 21, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N47985
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837021
- Engine: Lyc IO360C1C6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: 77569
- Condition: Missing
- Location: Intake Manifold
- Part time: 44 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OWNER, PILOT, COMPLAINED OF PROGRESSIVELY WORSENING BAD IDLE, ABNORMALLY HIGH MANIFOLD PRESSURE AT REDUCED POWER SETTINGS AND AFTERFIRING ON THROTTLE REDUCTION AND HIGH EGT READY ON NR 3 CYLINDER.  AFTER CHECKING COMPRESSION AND FUEL NOZZLES, THE COWL WAS REMOVED, NR 3 AND NR 1 INTAKE SEALS WERE FOUND PARTIALLY INGESTED.  NO PIECES HAD SEPARATED AND WENT INTO THE MANIFOLD.  THE SEALS AND GASKETS ON THE FLANGES WERE REPLACED AND THE ENGINE RAN-UP NORMALLY.  (X)
